# SDR W8PA970042

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: BAC1509100505
- Condition: Corroded
- Location: Bs 275-286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE HAT CHANNEL IS CORRODED AT BS 275-286, RBL 42, WL 208.  REMOVED CORROSION, FOUND TO BE OUT LIMITS. FABRICATED AND INSTALLED PER SRM.  (M)
